MathSciNet Relay Station
MathSciNet bibliographic data
MR1212163 (94h:62041) 62F11 (62F12 62G05)
Liu, Richard C.; Brown, Lawrence D. Nonexistence of informative unbiased estimators in singular problems. Ann. Statist. 21 (1993), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement